English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nonlinear travelling waves on complete Riemannian manifolds

Mukherjee, M. (2018). Nonlinear travelling waves on complete Riemannian manifolds. Advances in Differential Equations, 23(1-2), 65-88.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show
hide
Description:
-

Creators

show
hide
 Creators:
Mukherjee, Mayukh1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2018
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 743126
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Advances in Differential Equations
  Alternative Title : Adv. Differential Equations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 23 (1-2) Sequence Number: - Start / End Page: 65 - 88 Identifier: -